Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Phentermine...

I have been taking phentermine for a month now and lost 15 pounds, which is great, but I've heard people lose way more. But now im getting more hungry and eatting more, when you now really supposed to be hungry when taking this. I was wondering if anyone else has taken it and felt like this? I know its supposed to curve your appettie, and it did for me for the first 2 weeks. And now its back. I am also on the highest dosage..

Answer Question
 
proud_mommy1322

Asked by proud_mommy1322 at 5:32 AM on Oct. 1, 2010 in Health

Level 3 (17 Credits)
Answers (1)
  • Are you taking it at the same time as before? Try waiting an hour after taking it, to eat. Also..eat small, healthy meals or snacks, and it will help curb the hunger. Eat fiber filled foods, helps you feel full, longer. Hope this helps.
    blueeyedbabyz

    Answer by blueeyedbabyz at 9:11 AM on Oct. 1, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Do i have epidural complications?

Next question overall (Diet & Fitness)
Phentermine...

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN